# SDR DALA2021110806885

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 98,845 hours, 13,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 WHILE WORKING J/C # 3300-4220, FOUND EMERGENCY BATT. CHARGER ON M737 CORRECTIIVE ACTION: R/R EMERGENCY BATT CHARGER @988LT ITEM M737 AS PER B767-300 AMM 33-51. OPS CHK NML.(8325982)
